A description of a space of holomorphic discrete series by means of the Fourier transform on the Šilov boundary

Takaaki Nomura

研究成果: ジャーナルへの寄稿記事

抄録

Realizing holomorphic discrete series representations on Hilbert spaces H (Λ) of vector valued holomorphic functions on a Siegel domain of type II, we establish a Paley-Wiener type theorem for H (Λ) analogous to the classical one for Hardy space on the upper half plane.

元の言語英語
ページ(範囲)1-37
ページ数37
ジャーナルJournal of Functional Analysis
82
発行部数1
DOI
出版物ステータス出版済み - 1 1 1989

Fingerprint

Series Representation
Vector-valued Functions
Hardy Space
Half-plane
Fourier transform
Analytic function
Hilbert space
Series
Theorem

All Science Journal Classification (ASJC) codes

  • Analysis

これを引用

A description of a space of holomorphic discrete series by means of the Fourier transform on the Šilov boundary. / Nomura, Takaaki.

:: Journal of Functional Analysis, 巻 82, 番号 1, 01.01.1989, p. 1-37.

研究成果: ジャーナルへの寄稿記事

@article{d6577b4410a14a2bafc457d894166123,
title = "A description of a space of holomorphic discrete series by means of the Fourier transform on the Šilov boundary",
abstract = "Realizing holomorphic discrete series representations on Hilbert spaces H (Λ) of vector valued holomorphic functions on a Siegel domain of type II, we establish a Paley-Wiener type theorem for H (Λ) analogous to the classical one for Hardy space on the upper half plane.",
author = "Takaaki Nomura",
year = "1989",
month = "1",
day = "1",
doi = "10.1016/0022-1236(89)90090-6",
language = "English",
volume = "82",
pages = "1--37",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A description of a space of holomorphic discrete series by means of the Fourier transform on the Šilov boundary

AU - Nomura, Takaaki

PY - 1989/1/1

Y1 - 1989/1/1

N2 - Realizing holomorphic discrete series representations on Hilbert spaces H (Λ) of vector valued holomorphic functions on a Siegel domain of type II, we establish a Paley-Wiener type theorem for H (Λ) analogous to the classical one for Hardy space on the upper half plane.

AB - Realizing holomorphic discrete series representations on Hilbert spaces H (Λ) of vector valued holomorphic functions on a Siegel domain of type II, we establish a Paley-Wiener type theorem for H (Λ) analogous to the classical one for Hardy space on the upper half plane.

UR - http://www.scopus.com/inward/record.url?scp=45149145467&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45149145467&partnerID=8YFLogxK

U2 - 10.1016/0022-1236(89)90090-6

DO - 10.1016/0022-1236(89)90090-6

M3 - Article

VL - 82

SP - 1

EP - 37

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -